# SDR DALA2019081534766

- Difficulty date: August 13, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,170 hours, 23,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL FROM STA 1500 - 1520, BTW S-30 AND S-29L IN THE AFT CARGO COMPARTMENT.  THE INTERCOSTAL WAS REPLACED IAW ER/A 580214-14, REV ORIGINAL.
